# SDR DALA2023102308674

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0021857) AFT WET AREA STA 986 FLOOR BEAM REPAIR CAP IS CORRODED. REMOVED & REPLACED OUT OF LIMITS CORRODED FLOOR BEAM T-CHORD CAP IAW BOEING SRM 53-70-51-2R REPAIR 4.
